# SDR P5CA2017081100265

- Difficulty date: August 10, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,292 hours, 20,172 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE DAMAGED AT BS 632 LEFT SIDE WALL.  REMOVED THE DAMAGED WIRES W1274-120-20 IAW SWPM 20-30-12.
